# SDR IXXA20150625076

- Difficulty date: June 21, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N588GT
- Make and model: Boeing 757-26D
- Aircraft serial: 24471
- Aircraft time: 56,889 hours, 32,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMP SEAT EMER FLASHLIGHT INOPERATIVE.  R & R JUMP SEAT EMER FLASHLIGHT BATTERY WITH SERVICEABLE UNIT AS REQUIRED IAW AMM 25-64-00.  OPERATIONAL CHECKED SATISFACTORY.  NO FAULTS NOTED.  ACFT RELEASED TO SERVICE.
